I am a 31-year-old male, height 172 cm, weight 72 kg. I have been dealing with a digestive condition since childhood, which has been bothering me. I have searched and consulted many doctors, and it seems I have IBS. I have controlled the symptoms by avoiding some types of food (dairy, potato chips, and soft drinks). It is a little controlled, but I still have problems going to the toilet. I usually switch between diarrhea and constipation, and I am rarely at the normal stage. The main problem is even though I have diarrhea, I have to sit for a long time at the toilet and push. I cannot go like ordinary people anymore. I have to use my fingers to take out stools. It resulted in blood in stools. So I cannot use the western toilet anymore, and I use a squat toilet. Kindly help me with the condition.
Welcome to icliniq.com.
I read your query and can understand your concern.
● Irritable bowel syndrome (IBS) is a common disorder that affects the stomach and intestines, also called the gastrointestinal tract.
● Symptoms include cramping, abdominal pain, bloating, gas, diarrhea or constipation, or both.
● Its treatment is for a longer duration. It may be months or even years.
● Kindly visit gastroenterologist.
I suggest the following medications.
1. Take tablet Mebeverine 125 mg thrice daily and half an hour before a meal for three months.
2. Take capsule Omeprazole 40 mg once in the morning and half an hour before food for three months.
3. Take tablet Levosulpiride 25 mg twice daily (morning and night) and half an hour before a meal for three months.
4. Take tablet Tinidazole 500 mg twice daily (morning and night) and half an hour before a meal for seven days.
However, please consult a specialist doctor, discuss with them and start taking the medications with their consent.
Hope this helps.
Thank you and take care.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. watery diarrhea can be due to a severe condition called exocrine pancreatic insufficiency? Read the article to know more about this condition .. ... Read fullConstipation cause bleeding from external hemorrhoids with abdominal pain. Is it diverticulitis?
3) Avoid constipation ... Hi doctor, I am a 22-year-old female who often suffers constipation to the point where I feel like I get minor external hemorrhoids that o... Read fullIs diarrhea a side-effect of diabetes medication?
.. your query and understand your concern about sugar levels. As you mentioned that you were diagnosed as having type 2 diabetes, could you specify for how long you have been having it?Please get your diabetes medications rechecked if you have not do... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Family Physician Now